Alert archive / Wisconsin / River Flood Warnings in 2015
River Flood Warning 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Apr 10, 2015, 4:23 AM CDT for Milwaukee County, Wisconsin. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2015, 4:23 AM CDT (09:23 UTC)
- Expired
- Apr 10, 2015, 10:16 PM CDT
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Milwaukee County, WI
The radar
The Milwaukee radar (KMKX), 46 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Root River at Franklin (FRKW3).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04087220, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
216
WGUS43 KMKX 100923
FLWMKX
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 AM CDT FRI APR 10 2015
...The National Weather Service in Milwaukee/Sullivan has issued a
flood warning for the following rivers in Wisconsin...
Root River At Franklin AFFECTING Milwaukee County
Root River Canal At Raymond AFFECTING Racine County
&&
WIC079-102123-
/O.NEW.KMKX.FL.W.0004.150410T0923Z-150411T0316Z/
/FRKW3.1.ER.150410T0307Z.150410T0615Z.150410T1516Z.NO/
423 AM CDT FRI APR 10 2015
The National Weather Service in Milwaukee/sullivan has issued a
* Flood Warning for
The Root River At Franklin.
* At 3:00 AM Friday the stage was 8.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* Impact...At 8.0 feet...A stage of 8.03 feet can be considered to be
about a 50 percent chance flood meaning there is a 50 percent
chance in any given year of the river reaching this level. A low
spot on Oakwood Road in southern Milwaukee County is flooded. Other
flooding effects are confined mainly to agricultural land.
&&
LAT...LON 4291 8808 4291 8798 4289 8793 4287 8790
4281 8795 4285 8806
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Sat Sun Mon Tue
Franklin 8.0 7.0 8.25 03 AM 04/10 7.8 7.0 6.0 4.9
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Franklin 8.29 01 AM 04/10 4.95 8.12 07 AM 04/10
...Below is predicted 24 hour precipitation information for
the listed sites...
(frkw3) 6-hour precipitation amounts (in.)
Franklin: 6 pm-midn 0.29
Franklin: midn-6 am 0.00
Franklin: 6 am-noon 0.00
Franklin: noon-6 pm 0.02
$$
WIC101-102123-
/O.NEW.KMKX.FL.W.0005.150410T0923Z-150411T0600Z/
/RAYW3.1.ER.150410T0557Z.150410T0830Z.150410T1800Z.NO/
423 AM CDT FRI APR 10 2015
The National Weather Service in Milwaukee/sullivan has issued a
* Flood Warning for
The Root River Canal At Raymond.
* At 3:30 AM Friday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 9.1 feet...This is the 50 percent chance flood meaning
there is a 50 percent chance in any given year of the river
reaching this level. Floodwaters are over a baseball diamond near 6
Mile Road. There is flooding to lowland and agricultural land.
&&
LAT...LON 4286 8803 4286 8798 4282 8796 4280 8796
4279 8803 4282 8803
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Sat Sun Mon Tue
Raymond 9.0 7.0 9.22 03 AM 04/10 8.5 7.3 6.0 5.1
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Raymond 9.22 03 AM 04/10 6.22 9.18 07 AM 04/10
...Below is predicted 24 hour precipitation information for
the listed sites...
(rayw3) 6-hour precipitation amounts (in.)
Raymond: 6 pm-midn 0.24
Raymond: midn-6 am 0.00
Raymond: 6 am-noon 0.00
Raymond: noon-6 pm 0.01
$$4 follow-up statements
194
WGUS83 KMKX 100934
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
434 AM CDT FRI APR 10 2015
...The flood warning continues for the following rivers in
Wisconsin...
Milwaukee River Near Cedarburg AFFECTING Ozaukee County
Root River At Franklin AFFECTING Milwaukee County
Root River Canal At Raymond AFFECTING Racine County
Spring Creek At Lodi AFFECTING Columbia County
&&
WIC089-102134-
/O.CON.KMKX.FL.W.0002.000000T0000Z-150412T0600Z/
/CEDW3.1.ER.150410T1110Z.150410T1800Z.150412T0000Z.NO/
434 AM CDT FRI APR 10 2015
The Flood Warning continues for
The Milwaukee River Near Cedarburg.
* At 3:14 AM Friday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 11.5 feet by this afternoon.the river will fall below
flood stage by tomorrow evening.
* Impact...At 11.3 feet...The following roads and intersections are
flooded and closed: Highway I and Hawthorne Drive in the Town of
Saukville, Blueberry Drive and Hawthorne Drive in the Town of
Saukville, Highway W between Highway 33 and Highway 57 in the
Village and Town of Saukville. Water approaches some homes along
Klug Lane just south of Highway C and along Island Drive and
Shoreland Parkway in Thiensville. Water is near some homes along
Island Drive and Shoreland Parkway in the Thiensville area.
&&
LAT...LON 4333 8798 4331 8792 4327 8794 4323 8793
4323 8805 4330 8803
$$
WIC079-102134-
/O.CON.KMKX.FL.W.0004.000000T0000Z-150411T0316Z/
/FRKW3.1.ER.150410T0307Z.150410T0615Z.150410T1516Z.NO/
434 AM CDT FRI APR 10 2015
The Flood Warning continues for
The Root River At Franklin.
* At 3:00 AM Friday the stage was 8.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* Impact...At 8.0 feet...A stage of 8.03 feet can be considered to be
about a 50 percent chance flood meaning there is a 50 percent
chance in any given year of the river reaching this level. A low
spot on Oakwood Road in southern Milwaukee County is flooded. Other
flooding effects are confined mainly to agricultural land.
&&
LAT...LON 4291 8808 4291 8798 4289 8793 4287 8790
4281 8795 4285 8806
$$
WIC101-102134-
/O.CON.KMKX.FL.W.0005.000000T0000Z-150411T0600Z/
/RAYW3.1.ER.150410T0557Z.150410T0830Z.150410T1800Z.NO/
434 AM CDT FRI APR 10 2015
The Flood Warning continues for
The Root River Canal At Raymond.
* At 3:30 AM Friday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 9.1 feet...This is the 50 percent chance flood meaning
there is a 50 percent chance in any given year of the river
reaching this level. Floodwaters are over a baseball diamond near 6
Mile Road. There is flooding to lowland and agricultural land.
&&
LAT...LON 4286 8803 4286 8798 4282 8796 4280 8796
4279 8803 4282 8803
$$
WIC021-102133-
/O.CON.KMKX.FL.W.0001.000000T0000Z-000000T0000Z/
/LODW3.2.ER.150409T0500Z.150409T1200Z.000000T0000Z.UU/
434 AM CDT FRI APR 10 2015
The Flood Warning continues for
The Spring Creek At Lodi.
* At 7:00 AM Thursday the stage was 6.5 feet.
* Flood stage is 6.5 feet.
* Minor flooding is occurring...No forecast is available.
* Forecasts are not issued for this location. this warning will
remain in effect until the river falls below flood stage.
&&
LAT...LON
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Sat Sun Mon Tue
Cedarburg 11.0 10.0 10.61 03 AM 04/10 11.3 11.0 10.3 9.4
Raymond 9.0 7.0 9.22 03 AM 04/10 8.5 7.3 6.0 5.1
Franklin 8.0 7.0 8.25 03 AM 04/10 7.8 7.0 6.0 4.9
Lodi 6.5 5.5 6.50 07 AM 04/09 Not a forecast pt
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Cedarburg 10.61 03 AM 04/10 3.25 11.50 01 PM 04/10
Raymond 9.22 03 AM 04/10 6.22 9.18 07 AM 04/10
Franklin 8.29 01 AM 04/10 4.95 8.12 07 AM 04/10
Lodi 6.50 07 AM 04/09 1.70 ..Not available..
...Below is predicted 24 hour precipitation information for
the listed sites...
(cedw3) 6-hour precipitation amounts (in.)
Cedarburg: 6 pm-midn 0.32
Cedarburg: midn-6 am 0.00
Cedarburg: 6 am-noon 0.00
Cedarburg: noon-6 pm 0.02
(rayw3) 6-hour precipitation amounts (in.)
Raymond: 6 pm-midn 0.24
Raymond: midn-6 am 0.00
Raymond: 6 am-noon 0.00
Raymond: noon-6 pm 0.01
(frkw3) 6-hour precipitation amounts (in.)
Franklin: 6 pm-midn 0.29
Franklin: midn-6 am 0.00
Franklin: 6 am-noon 0.00
Franklin: noon-6 pm 0.02
(lodw3) 6-hour precipitation amounts (in.)
Lodi: 6 pm-midn 0.17
Lodi: midn-6 am 0.03
Lodi: 6 am-noon 0.00
Lodi: noon-6 pm 0.02010
WGUS83 KMKX 101451
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
951 AM CDT FRI APR 10 2015
...The flood warning continues for the following rivers in
Wisconsin...
Root River At Franklin AFFECTING Milwaukee County
Root River Canal At Raymond AFFECTING Racine County
&&
WIC079-110251-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-150411T1200Z/
/FRKW3.1.ER.150410T0307Z.150410T0615Z.150411T0000Z.NO/
951 AM CDT FRI APR 10 2015
The Flood Warning continues for
The Root River At Franklin.
* At 8:00 AM Friday the stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 8.0 feet...A stage of 8.03 feet can be considered to be
about a 50 percent chance flood meaning there is a 50 percent
chance in any given year of the river reaching this level. A low
spot on Oakwood Road in southern Milwaukee County is flooded. Other
flooding effects are confined mainly to agricultural land.
&&
LAT...LON 4291 8808 4291 8798 4289 8793 4287 8790
4281 8795 4285 8806
$$
WIC101-110251-
/O.EXT.KMKX.FL.W.0005.000000T0000Z-150411T1600Z/
/RAYW3.1.ER.150410T0557Z.150410T1800Z.150411T0400Z.NO/
951 AM CDT FRI APR 10 2015
The Flood Warning continues for
The Root River Canal At Raymond.
* At 8:30 AM Friday the stage was 9.4 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 9.1 feet...This is the 50 percent chance flood meaning
there is a 50 percent chance in any given year of the river
reaching this level. Floodwaters are over a baseball diamond near 6
Mile Road. There is flooding to lowland and agricultural land.
&&
LAT...LON 4286 8803 4286 8798 4282 8796 4280 8796
4279 8803 4282 8803
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 am...
Location stage stage stage/time Sat Sun Mon Tue
Raymond 9.0 7.0 9.38 08 AM 04/10 8.6 7.1 5.6 4.8
Franklin 8.0 7.0 8.08 08 AM 04/10 7.6 6.6 5.4 4.5
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Raymond 9.38 08 AM 04/10 5.80 9.40 01 PM 04/10
Franklin 8.29 01 AM 04/10 4.05 8.10 01 PM 04/10
...Below is predicted 24 hour precipitation information...
(rayw3) predicted 6-hour precipitation amounts (in.)
Raymond: 6 am-noon 0.00
Raymond: noon-6 pm 0.06
Raymond: 6 pm-midn 0.00
Raymond: midn-6 am 0.00
(frkw3) predicted 6-hour precipitation amounts (in.)
Franklin: 6 am-noon 0.00
Franklin: noon-6 pm 0.07
Franklin: 6 pm-midn 0.00
Franklin: midn-6 am 0.00175
WGUS83 KMKX 102035
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT FRI APR 10 2015
...The flood warning continues for the following rivers in
Wisconsin...
Root River At Franklin AFFECTING Milwaukee County
Root River Canal At Raymond AFFECTING Racine County
&&
WIC079-110835-
/O.CON.KMKX.FL.W.0004.000000T0000Z-150411T1200Z/
/FRKW3.1.ER.150410T0307Z.150410T0615Z.150411T0000Z.NO/
335 PM CDT FRI APR 10 2015
The Flood Warning continues for
The Root River At Franklin.
* At 2:00 PM Friday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Forecast...The river is expected to rise to near flood stage this
evening.
* Impact...At 8.0 feet...A low spot on Oakwood Road in southern
Milwaukee County is flooded. Other flooding effects are confined
mainly to agricultural land.
&&
LAT...LON 4291 8808 4291 8798 4289 8793 4287 8790
4281 8795 4285 8806
$$
WIC101-110835-
/O.CON.KMKX.FL.W.0005.000000T0000Z-150411T1600Z/
/RAYW3.1.ER.150410T0557Z.150410T1345Z.150411T0400Z.NO/
335 PM CDT FRI APR 10 2015
The Flood Warning continues for
The Root River Canal At Raymond.
* At 2:30 PM Friday the stage was 9.3 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* Impact...At 9.1 feet...This is the 50 percent chance flood meaning
there is a 50 percent chance in any given year of the river
reaching this level. Floodwaters are over a baseball diamond near 6
Mile Road. There is flooding to lowland and agricultural land.
&&
LAT...LON 4286 8803 4286 8798 4282 8796 4280 8796
4279 8803 4282 8803
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 am...
Location stage stage stage/time Sat Sun Mon Tue
Raymond 9.0 7.0 9.28 02 PM 04/10 8.6 7.1 5.6 4.8
Franklin 8.0 7.0 7.85 02 PM 04/10 7.6 6.6 5.4 4.5
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Raymond 9.38 09 AM 04/10 3.32 9.20 07 PM 04/10
Franklin 8.29 01 AM 04/10 1.61 8.00 07 PM 04/10
...Below is predicted 24 hour precipitation information...
(rayw3) predicted 6-hour precipitation amounts (in.)
Raymond: 6 am-noon 0.00
Raymond: noon-6 pm 0.05
Raymond: 6 pm-midn 0.00
Raymond: midn-6 am 0.00
(frkw3) predicted 6-hour precipitation amounts (in.)
Franklin: 6 am-noon 0.00
Franklin: noon-6 pm 0.07
Franklin: 6 pm-midn 0.00
Franklin: midn-6 am 0.00451
WGUS83 KMKX 110228
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 PM CDT FRI APR 10 2015
...The flood warning is cancelled for the following rivers in
Wisconsin...
Root River At Franklin AFFECTING Milwaukee County
&&
WIC079-110258-
/O.CAN.KMKX.FL.W.0004.000000T0000Z-150411T1200Z/
/FRKW3.1.ER.150410T0307Z.150410T0615Z.150410T1545Z.NO/
928 PM CDT FRI APR 10 2015
The Flood Warning is cancelled for
The Root River At Franklin.
* At 8:00 PM Friday the stage was 7.6 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at 10:45 AM Friday.
* Forecast...The river will continue to fall to 6.4 feet by Sunday
morning.
* Impact...At 8.0 feet...A low spot on Oakwood Road in southern
Milwaukee County is flooded. Other flooding effects are confined
mainly to agricultural land.
&&
LAT...LON 4291 8808 4291 8798 4289 8793 4287 8790
4281 8795 4285 8806
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Sat Sun Mon Tue
Franklin 8.0 7.0 7.56 08 PM 04/10 6.8 5.8 5.0 4.2
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Franklin 8.29 01 AM 04/10 0.34 7.40 01 AM 04/11
...Below is predicted 24 hour precipitation information for
the listed sites...
(frkw3) 6-hour precipitation amounts (in.)
Franklin: 6 pm-midn 0.00
Franklin: midn-6 am 0.00
Franklin: 6 am-noon 0.00
Franklin: noon-6 pm 0.00What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Apr 10, 3:27 AM CDT, 56 minutes earlier.
Area forecast discussion, Apr 10, 3:27 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 AM CDT FRI APR 10 2015
.TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH
THE 250 MB UPPER TROUGH WILL MOVE ACROSS THE UPPER GREAT LAKES AND
REACH SOUTHEAST CANADA EARLY SATURDAY MORNING. THE 500 MB MID LEVEL
TROUGH IS MORE COMPLEX WITH THE LEAD SHORTWAVE MOVING INTO THE
EASTERN GREAT LAKES AREA TODAY WITH A SECOND SHORTWAVE DROPPING DOWN
FROM THE NORTHWEST THAT MOVES ACROSS SOUTHERN WISCONSIN THIS
AFTERNOON WITH RATHER STRONG CYCLONIC VORTICITY ADVECTION. COLD AIR
ADVECTION TAKES PLACE IN THE 700 TO 500 MB LAYER...WHILE INITIAL
COLD AIR ADVECTION AT 850 MB BRIEFLY WARMS AHEAD OF THE APPROACHING
850 MB TROUGH LATER THIS MORNING...THEN COOLS LATER THIS
AFTERNOON.
850 MB TEMPERATURES REMAIN ABOVE ZERO CELSIUS FOR THE MOST PART UNTIL
COOLING LATER THIS AFTERNOON. BOUNDARY LAYERS WARM BY NOON SO DOUBT
ANY PRECIPITATION WITH THE SECOND TROUGH NORTH WOULD BE SNOW...BUT
COULD BE MIXED WITH MAYBE GRAUPEL IN ANY MORE MODERATE CONVECTIVE
SHOWERS...ESPECIALLY AREAS NORTH OF MADISON AND MILWAUKEE. MID
LEVELS ARE FAIRLY DRY BUT NAM SOUNDINGS DO BRIEFLY SATURATE UP TO
10 THSD FT.
GUSTY WEST/NORTHWEST WINDS THIS MORNING WILL DIMINISH AS THE
UPSTREAM TROUGH MOVES IN BY AFTERNOON.
SURFACE HIGH PRESSURE WILL THEN BUILD ACROSS WISCONSIN TONIGHT.
.SATURDAY...FORECAST CONFIDENCE...HIGH
HIGH PRESSURE CENTERED TO THE SOUTHEAST OF WISCONSIN WILL BRING
MOSTLY SUNNY SKIES AND TEMPERATURES A FEW DEGREES ABOVE NORMAL.
LOOKS LIKE A GREAT START TO THE WEEKEND.
.SUNDAY AND MONDAY...FORECAST CONFIDENCE...MEDIUM
WARM ADVECTION AHEAD OF AN APPROACHING SHORTWAVE MAY BRING A FEW
SHOWERS ON SUNDAY...WITH MAYBE A LITTLE THUNDER WEST IN THE
AFTERNOON. BETTER CHANCE FOR SHOWERS AND A FEW STORMS THEN COMES
SUNDAY EVENING AND OVERNIGHT. BIGGEST ISSUE WITH THIS PERIOD IS
MODEL TIMING DIFFERENCES WITH THE SURFACE COLD FRONT AND TRAILING
MAIN SHORTWAVE. THE LATEST ECMWF HAS TRENDED SLOWER TOWARD THE
CANADIAN...ABOUT 6-9 HOURS SLOWER THAN THE GFS AND NAM. NAM AND
GFS WOULD SUGGEST A DRY MONDAY...WHILE THE SLOWER SOLUTIONS LINGER
THE PRECIP INTO MONDAY MORNING. SPLIT THE TIMING DIFFERENCE IN THE
FORECAST FOR NOW.
.TUESDAY THROUGH THURSDAY...FORECAST CONFIDENCE...MEDIUM
HIGH PRESSURE WILL SLIDE THROUGH TUESDAY AND WEDNESDAY...WITH
PLEASANT WEATHER EXPECTED. TEMPERATURES SHOULD REMAIN ABOVE
NORMAL...WITH A GOOD AMOUNT OF SUNSHINE EXPECTED. HAVE SOME POPS
ON WEDNESDAY DUE TO PREVIOUS QUICKER RETURN FLOW IN MODELS. GIVEN
LATEST MODEL TRENDS THOUGH...THESE MIGHT BE ABLE TO BE REMOVED
SOON.
HAVE A CHANCE FOR SHOWERS THURSDAY AS A WEAK WAVE MOVES THROUGH
THE AREA. SHOULD REMAIN MILD THURSDAY AS WELL.
&&
.AVIATION/12Z TAFS/...
MVFR CIGS WITH POCKETS OF IFR CIGS THIS MORNING WILL BRIEFLY BECOME
VFR...ESPECIALLY AREAS SOUTH AND WEST OF MADISON THIS MORNING... AS
THE STRONG LOW NEAR LAKE HURON MOVES OFF.
THEN AS THE NEXT UPSTREAM TROUGH MOVES IN THIS AFTERNOON...EXPECT
AREAS OF MVFR CIGS AGAIN ALONG WITH SHOWERS. BOUNDARY LAYERS WARM
BY NOON SO DOUBT ANY PRECIPITATION WITH THE SECOND TROUGH WOULD BE
SNOW NORTH...BUT COULD BE MIXED WITH MAYBE GRAUPEL IN ANY MORE
MODERATE CONVECTIVE SHOWERS...ESPECIALLY AREAS NORTH OF MADISON AND
MILWAUKEE.
SURFACE HIGH PRESSURE WILL THEN BUILD ACROSS WISCONSIN TONIGHT AND
CLOUDS SHOULD SCATTER. PATCHY IFR FOG IS POSSIBLE LATE.
&&
.MARINE...
STRONG WEST/NORTHWEST WINDS WITH BRIEF GALE GUSTS FROM THE STRONG
LOW EXITING THE LAKE HURON AREA WILL DIMINISH THIS MORNING AS AN
UPSTREAM TROUGH MOVES IN BY AFTERNOON.
A PERIOD OF SMALL CRAFT ADVISORY FOR WINDS WILL BE NEEDED. THEN
WINDS WILL DIMINISH TONIGHT AS HIGH PRESSURE BUILDS INTO
WISCONSIN.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY UNTIL 4 AM CDT EARLY THIS MORNING FOR WIZ046-047-
051-052-056>060-062>072.
LM...GALE WARNING UNTIL 10 AM CDT THIS MORNING FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
SATURDAY THROUGH THURSDAY...DDVHazardous weather outlook, Apr 10, 3:25 AM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 AM CDT FRI APR 10 2015 WIZ046-047-051-052-056>060-062>072-110830- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 325 AM CDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT BRISK NORTHWEST WINDS WILL DIMINISH LATER THIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON AND SUNDAY NIGHT AS A COLD FRONT MOVES ACROSS SOUTHERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LMZ643>646-110830- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 AM CDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT EXPECT BRISK NORTHWEST WINDS WITH GALE GUSTS THIS MORNING BEHIND THE DEPARTING STRONG LOW NEAR LAKE HURON. A GALE WARNING IS IN EFFECT UNTIL MID MORNING. A SMALL CRAFT ADVISORY WILL THEN LIKELY BE NEEDED INTO EARLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 9, 10:33 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1033 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL 1 S PELL LAKE 42.53N 88.35W
04/09/2015 E1.50 INCH WALWORTH WI TRAINED SPOTTER
&&
SCHULTZLocal storm report, Apr 9, 10:48 PM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1048 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 4 NE OREGON 42.97N 89.33W
04/09/2015 M1.85 INCH DANE WI AMATEUR RADIO
AMOUNT SINCE MIDNIGHT.
&&
SCHULTZLocal storm report, Apr 9, 11:02 PM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1102 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL GENOA CITY 42.50N 88.32W
04/09/2015 E0.75 INCH WALWORTH WI TRAINED SPOTTER
HAIL LASTED FOR 5 MINUTES. NO DAMAGE OBSERVED.
&&
SCHULTZLocal storm report, Apr 9, 11:26 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1126 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HEAVY RAIN 2 SW FOND DU LAC 43.76N 88.48W
04/09/2015 M1.52 INCH FOND DU LAC WI CO-OP OBSERVER
24 HOUR TOTAL AMOUNT.
&&
SCHULTZLocal storm report, Apr 9, 11:40 PM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1140 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HEAVY RAIN 3 W JACKSON 43.32N 88.22W
04/09/2015 M2.62 INCH WASHINGTON WI CO-OP OBSERVER
24-HOUR RAINFALL TOTAL. STANDING WATER IN LOW-LYING
AREAS. 4.73 INCHES OVER THE PAST TWO DAYS.
&&
REMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:00 PM CDT | Special Weather Statement | MKX | Washington | 30 min |
| Apr 9, 7:09 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 36 min |
| Apr 9, 7:16 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 29 min |
| Apr 9, 7:26 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 34 min |
| Apr 9, 7:34 PM CDT | Special Marine Warning | MKX | 56 min | |
| Apr 9, 7:36 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 24 min |
| Apr 9, 7:43 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 32 min |
| Apr 9, 7:48 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 27 min |
| Apr 9, 7:58 PM CDT | Tornado Warning | MKX | Kenosha, Racine, Walworth | 32 min |
| Apr 9, 8:14 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine | 31 min |
| Apr 9, 8:23 PM CDT | Special Marine Warning | MKX | 82 min | |
| Apr 9, 8:28 PM CDT | Areal Flood Advisory | MKX | Kenosha, Milwaukee, Racine | 2 hr |
| Apr 9, 10:35 PM CDT | Wind Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 5 hr |
| Apr 10, 12:27 AM CDT | Gale Warning | MKX | 10 hr | |
| Apr 10, 4:23 AM CDT | River Flood Warning | MKX | Racine | 25 hr |
| Apr 10, 3:43 PM CDT | River Flood Watch | MKX | Sauk | 54 hr |
| Apr 10, 3:43 PM CDT | River Flood Watch | MKX | Columbia, Sauk | 29 hr |
| Apr 10, 3:43 PM CDT | River Flood Watch | MKX | Kenosha | 6 hr |
Nearby
River Flood Warnings in Wisconsin, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.